# SDR R61A2025052700250

- Difficulty date: May 7, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 44,138 hours, 30,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 170053362025
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON FWD FUSELAGE FROM FRA 1 TO FRA 3 AND FROM STR 2R TO 8R INCLUDING THE FWD PRESSURE BULKHEAD. REPAIRED FWD PRESSURE BULKHEAD AND REPLACED FWD UPPERSKIN IAW EMB ETD2025-170-920760,ALSO REF VP-019402-2025 FOR WORK PERFORMED.
